# SDR SWAA2017051613696

- Difficulty date: May 11, 2017
- Submitted: May 16, 2017
- Operation: Air carrier
- Aircraft: N939WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36646
- Aircraft time: 27,945 hours, 16,324 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: 141A5214
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN FLOOR INTERCOSTAL CRACKED BETWEEN BS 344 TO BS 360, LBL 11.  R&R INTERCOSTAL PER SRM.
